Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


left eye vision irregularity, left side of face also numb, and increasing consistent pain in left heel
Feb 27, 2013

I started medication about five and half months ago (truvada + isentress) and complained pretty immediately of vision problems in my left that come on suddenly and have not abated. When I started the medication my viral numbers were about 5,000 and my cd4 count was about 800 cells/mL. I eventually developed intense pain in my achilles tendon and heel a few weeks later, which is also where I had my left ankle reconstructed. A small time after that more pain developed in my hips and lower back that makes it almost unbearable to have sex with my girlfriend, to garden, to sit on the toilet, to clean, to bend over for long periods of time, or squat in the same position for prolonged periods of time. I have consistent fatigue since before starting medication as well. Now the left side of my face from the general position of my cheek bone and left eye are becoming less sensitive then the right side by noticable amount. The same amount of pressure on each side does not yield the same sensation. But I am extremely dubious of this facial numbness having anything to do with side effects from either of the medicines I started recently. However, at 26, I feel anxious about having this set of symptoms/effects. I was diagnosed in July of 2008 a year and a half after serious recovery from a head-on high-speed motor vehicle collision (the summation of impact speeds was about 150mph).

Response from Dr. Henry

That distribution of symptoms would be very usual to be due directly to your HIV regimen. Nonetheless, given your history and the value of protecting vision a thorough clinical evaluation is recommended. KH



Previous
Atripla and T H C
Next
changing Atripla to eviplera

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement